# SDR ASAA2021092236029

- Difficulty date: September 22, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 9 hours, 6 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EMERGENCY LIGHTING OPERATIONAL CK FOUND R2 EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED R2 EXTERIOR EMERGENCY LIGHT BULB IN REF TO B737-9 AMM 33-51-04. OPS CHECK GOOD.
